# SDR COMA0360418

- Difficulty date: September 14, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 17,951 hours, 16,140 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Inoperative
- Location: Cabin Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 5674,  SMOKE IN THE CABIN - RT AC PACK TEMP AT 120 DEGREES C.    DEFERRED MAINT ON RT AC PACK IAW MEL.
